# SDR IPXA2019072945044

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 17,043 hours, 6,045 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CK TRU (35 AMP) CIRCUIT BREAKER TRIPPED. FOUND DURING PS CHECK.REMOVED AND REPLACED APU TRU. SYSTEM OPS CHECK GOOD. REF AMM 24-32-04.
